MAUDE Adverse Event Report: COMBO(ZHONGSHAN) MEDICAL EQUIPMENT DRIVE DEVILBISS HEALTHCARE ROLLATOR; WALKER, MECHANICAL

COMBO(ZHONGSHAN) MEDICAL EQUIPMENT DRIVE DEVILBISS HEALTHCARE ROLLATOR; WALKER, MECHANICAL
Model Number 10257RD-1
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident by the end user who reported that the rollator's frame snapped in half during use, causing her to fall.As a result of the fall, the end user sustained a broken toe.There was no medical intervention required for the broken toe.The device was discarded by the end user and is unavailable for inspection or further evaluation.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE ROLLATOR
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
COMBO(ZHONGSHAN) MEDICAL EQUIPMENT
no.6 tongxing east road,
donsheng town,
zhongshan city, guangdong province
CH 
MDR Report Key24955062
Report Number2438477-2026-00021
Device Sequence Number5264781
Product Code ITJ
UDI-Device Identifier00822383260204
UDI-Public(01)00822383260204
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/22/2026
Report Date (Section F) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10257RD-1
Device Catalogue Number10257RD-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/14/2026
Event Location Home
Date Report to Manufacturer04/22/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/22/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexFemale
Date Report Sent to FDA04/22/2026